Presented 10/19/2011

Certain drugs that treat colorectal cancer, like Erbitux or Vectibix, can cause painful rashes, dry skin and nail problems. These side effects are unpleasant, can hurt and are often embarrassing.

The good news is that there are things patients can do to reduce the severity of these side effects.

Join Fight Colorectal Cancer and oncology nurse Pamela
Viale for a free patient webinar that discusses the prevention and management of skin toxicities related to EGFR inhibitors (epidermal growth factor receptor). You will learn what causes the rash, what the rash may mean about your treatment and get tips on how to alleviate some of the symptoms. Pam also takes questions from the audience.

About Pam:
Pamela Hallquist Viale is an oncology nurse practitioner, consultant and an associate clinical professor in the Dept of Physiological Nursing at the Univ of California, San Francisco (UCSF). Pamela has lectured on a variety of oncology nursing subjects, authored over 40 journal articles and chapters, and presented at local, national and international nursing and medical meetings. She received the ONS Susan Baird Award for Excellence in Writing: Clinical Practice for 2004 and 2005. She previously served as a peer-reviewer for the Clinical Journal of Oncology Nursing and was the associate editor for nursing education for the ONS Web site from 2004 through 2006. She currently serves as an advisory panel member for manageCRC.com and on the editorial boards of The Oncology Nurse and Oncology: Nurse Edition. In 2009, Pamela was appointed Editor-in-Chief of the Journal of the Advanced Practitioner in Oncology. She is a member of the Oncology Nursing Society and the American Society for Clinical Oncology and has a variety of clinical interests, including colorectal cancer, post-marketing surveillance of oncology drugs and symptom management.

Loading more stuff…

Hmm…it looks like things are taking a while to load. Try again?

Loading videos…